Energy inequalities for some classes of equations of mixed type
Doklady Akademii Nauk, Tome 132 (1960) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_1_a0,
author = {Yu. M. Berezanskii},
title = {Energy inequalities for some classes of equations of mixed type},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1960},
volume = {132},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_1_a0/}
}
Yu. M. Berezanskii. Energy inequalities for some classes of equations of mixed type. Doklady Akademii Nauk, Tome 132 (1960) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1960_132_1_a0/